# SDR UIEA2024120201140

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,818 hours, 16,997 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: NA
- Part serial: NSN
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 EMERG SLIDE REQUIRES REPLACEMENT( R/R SLIDE/RAFT ASSY EVACUATION IAW AMM 25-66-01. OPS CHK OK )
